# SDR SWIA200110070

- Difficulty date: July 26, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 18,011 hours, 24,516 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Contaminated
- Location: Rt Flap Actuator
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT WARNING AFTER SELECTION OF FLAPS 45.  OUTBOARD FLAP PAIR INDICATES 2 BAR DISAGREEMENT. COMPUTER FAULT CODES SHOWING RIGHT OUTBOARD FLAP NOT RESPONDING. FOUND MOISTURE IN RIGHT OUTBOARD FLAP ACTUATOR CANNON PLUG, CLEANED MOISTURE.  OPS CHECKED GOOD OF FLAP SEVERAL TIMES.
